On the possible dipole moment of transition for $\Lambda$-particles
Doklady Akademii Nauk, Tome 113 (1957) no. 6, pp. 1251-1254
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_6_a17,
author = {B. L. Ioffe and I. Ya. Pomeranchuk},
title = {On the possible dipole moment of transition for $\Lambda$-particles},
journal = {Doklady Akademii Nauk},
pages = {1251--1254},
year = {1957},
volume = {113},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_6_a17/}
}
B. L. Ioffe; I. Ya. Pomeranchuk. On the possible dipole moment of transition for $\Lambda$-particles. Doklady Akademii Nauk, Tome 113 (1957) no. 6, pp. 1251-1254. http://geodesic.mathdoc.fr/item/DAN_1957_113_6_a17/